Integral operators defined on certain subclasses of analytic functions

Ramesha, C and Indira , K P and Mohandas, . (2013) Integral operators defined on certain subclasses of analytic functions. International Journal of Mathematics Sciences and Applications, 3 (1). pp. 145-152. ISSN 2230-9888

[img] PDF
19. Integral_operators.pdf - Published Version
Restricted to Registered users only

Download (95kB) | Request a copy


In the paper titled “Convolution and differential sub- ordination”, T.N. Shanmugam [5] has defined certain subclasses of analytic functions, viz, S g(h) and C g(h). In the present article, it has been shown that these classes are preserved under Noor inte- gral operator and Bernardi integral operator. Also, a new integral transform J n on the class A of analytic functions has been defined recursively, under which the classes S g(h) and C g(h) are closed.

Item Type: Article
Uncontrolled Keywords: Analytic, convex, convolution, subordination, univalent.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 25 Nov 2013 05:24
Last Modified: 25 Nov 2013 05:24

Actions (login required)

View Item View Item